# SDR CALA2014022190403

- Difficulty date: February 18, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 73,953 hours, 13,151 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MOMENTARY HOT METALLIC SMELL REPORTED BY DOOR 3R, SMELL DISSIPATED.  VERIFIED NO SMOKE WAS PRESENT.  UNABLE TO DETECT SMELL ON GND OR EVIDENCE OF POSSIBLE CAUSE OF MOMENTARY SMELL AS REPORTED.
